# SDR QXXEA0100388

- Difficulty date: March 16, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND FORWARD NOSE LANDING GEAR DOOR COMPOSITE IS DELAMINATED ON FORWARD EDGE OF DOOR.  REPAIRED IAW DHC-8 SRM 32-20-21, PAGE 211 AND SRM 32-30-00, PAGE 204.
